Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay

Full text for this resource is not available from the Research Repository.

Boukas, EK, Liu, ZK and Shi, Peng (2002) Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay. IEE Proceedings Control Theory and Applications, 149 (5). 379 - 386. ISSN 1350-2379

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37084
DOI https://doi.org/10.1049/ip-cta:20020442
Official URL https://ieeexplore.ieee.org/document/1048965/?arnu...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords MJLS; linear system; stochastic dynamic system; delay-dependent stabilisation
Citations in Scopus 111 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login